MAUDE Adverse Event Report: BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVALEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER REVALEAR 400; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 114746
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during patient treatment with a revaclear 400 dialyzer, an internal blood leak was observed.Treatment was discontinued without returning the extracorporeal blood to the patient.The dialyzer was replaced, and a new treatment was initiated.It was reported another internal blood leak was observed.It was reported the blood loss was ¿around 500ml¿ (250 ml from each dialyzer and circuit).There was no report of patient symptom, injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was not returned for evaluation, however, a photograph was presented and was visually inspected.During the visual inspection of the provided photo, blood in the dialysate side of both products was visible.The reported problem was confirmed.The cause was undetermined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVALEAR 400
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
hechingen
MDR Report Key9081792
Report Number9611369-2019-00143
Device Sequence Number16786227
Product Code KDI
UDI-Device Identifier07332414114923
UDI-Public(01)07332414114923
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number114746
Device Lot Number9-7014-H-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR